# SDR DXTA2023092696470

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9479
- Aircraft time: 11,416 hours, 4,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMERGENCY LIGHTS ABOVE THE MAIN ENTRANCE, DOOR, FLICKERING LIKE A SHORT IN THE SYSTEM AND THE EMERGENCY LIGHT ABOVE THE EMERGENCY EXIT OR NOT ILLUMINATING AT ALL DURING TEST. SOME OF THE OTHER EMERGENCY LIGHTS WERE NOT WORKING THROUGHOUT THE AIRCRAFT.  PERFORMED A FUNTIONAL CHECK OF THE EMERGENCY BATTERIES IAW BOMBARDIER GL-6000 AMM 33-51-09-710-801. ALL EMERGENCY LIGHT INTERIOR AND EXTERIOR CAME ON AND STAYED ON, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
